hi, i'm a 20 year old girl and i was on the pill (Yaz) for a year. i stopped it on the 15th august and got my period on that day. with the pill, my cycle was approx. 29 days and before the pill it was really irregular. now, it seems i'm 7 days late i.e. already day 35 of menstrual "cycle" and yesterday i took a pregnancy test , (i practice safe sex ), and the result was negative. i'm not getting any of the symptoms i used to get before my period i.e. cramps, headaches or back ache. i'm really scared and unsure of what's going on.
It can take your body a while to re regulate your cycles after coming off the pill. Give it time, try not to stress out, and if you don't get your period within 60 days go see the Dr.
The pill sets you up with a 'false' cycle - it's not your real hormones creating the cycle. Once you stop taking the pill hormones, your body needs to respond to the hormones it produces which means a different cycle.
Delayed or missed period is known as amenorrhea. Apart from pregnancy, there are many other reasons for a delayed period. The other causes are hormonal imbalance like in PCOS (Polycystic ovarian syndrome), stress, obesity, malnutrition, anemia, hypothyroidism, illness, etc.
You should get all these causes ruled out from a gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
hi, i need some advicee. my husband and i have been ttc for 3 months iv been having a 31 day cycle. i am 4 days late and got a negative test result 3days late. i havnt tested today as i know hcg levels double every 2days. i have no signs of period coming! im not expecting to be pregnant as i don't want to get my hopes up. i know these things take time so i am very relaxed about it all! please help!
thanks a lot for your advice and time. I finally went to the gynae and it was just my hormones messing up. she prescribed a different pill this time so hopefully it will regulate everything again with minimal side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.